MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed discrepant results generated from architect c8000 processing module for several patients.The one result example provided were: sid (b)(6) creatinine initial=1.65 mg/dl /repeated on another architect c8000=2.11 mg/dl laboratory reference range for 0 up to 12yrs=0.20 to 0.70 mg/dl; 12 yrs up to unspecified female=0.50 to 1.10 mg/dl; male=0.50 to 1.30 mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
During the requested site visit, the field service engineer (fse) inspected the instrument, determined the worn bellows set, incl rod & fitting (rohs) (2-89055-02), the leaking manifold, degasser-wash sol.Pu (rohs) (7-93369-01) and clogged valve, reagent / sample, ckd (rohs) (7-202518-01) are the likely cause of the issue.The fsr replaced the bellows, cleaned/ tightened the other parts and the issues were resolved.A review of the architect c8000 serial number, (b)(6) service history was performed and no additional discrepant result issues have been reported since the service activity was completed.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of historical data revealed no trends, systemic issues, or related nonconformances the architect system operations manual provides adequate information regarding the troubleshooting of erratic/discrepant results.The architect c8000 system service and support manual provides instruction for the removal, replacement and verification of the bellows set, incl rod & fitting (rohs) (2-89055-02), manifold, degasser-wash sol.Pu (rohs) (7-93369-01) and the valve, reagent / sample, ckd (rohs) (7-202518-01).A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for either the architect c8000 serial number, (b)(6), or the bellows set, incl rod & fitting (rohs), manifold, degasser-wash sol.Pu and the valve, reagent / sample.
 
Event or Problem Description
The customer observed discrepant results generated from architect c8000 processing module for several patients.The one result example provided were: sid (b)(6) creatinine initial=1.65 mg/dl /repeated on another architect c8000=2.11 mg/dl laboratory reference range for 0 up to 12yrs=0.20 to 0.70 mg/dl; 12 yrs up to unspecified female=0.50 to 1.10 mg/dl; male=0.50 to 1.30 mg/dl there was no reported impact to patient management.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23136537
Report Number3016438761-2025-00552
Device Sequence Number9917163
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown